# SDR DALA1510649230

- Difficulty date: December 17, 2010
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 29,355 hours, 21,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME BEAM, L28R, CORRODED.   REPAIRED IAW ERA 398119-14.
